# SDR QXEA2018042000153

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 20,637 hours, 21,976 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  FUSELAGE DOORS MASTER CAUTION ILLUMINATED FOR CARGO DOOR OPEN.  DIVERTED. LANDING UNEVENTFUL. INSPECTED THE AFT CARGO DOOR AND FOUND THE HANDLE  OUT.  SECURED THE CARGO DOOR HANDLE. OPS CHECKED GOOD IAW  52-31-00-710-801 AND DOOR INSPECTED IAW 52-0028.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
